View Full Version : Which medication makes you feel less robotic, mechanic or emotionless?


Exuberantfrost
08-24-17, 04:26 PM
I have to admit that I'm really not able to do without stimulants because they help me process on the complex thing's I learn at school, however they do have the unfortunate effect of numbing my emotions, make me tense, and rationel in an almost scary clinical way. I was wondering it others have felt the same way? And if you've found a way to solve it?
It's okay for a while not to be stressed with emotion, but in the long run I do miss feeling compassioned, happy etc.. These are emotions i posses, but it's as if the stimulants makes them disappear.

Little Missy
08-24-17, 04:43 PM
What stimulants are you referring to?

Exuberantfrost
08-24-17, 11:08 PM
I feel this effect when I take Vyvanse. And to some degree Dexedrine as well.

finallyfound10
08-25-17, 03:01 AM
I didn't notice it with Vyvanse but I did with Concerta. I told my psychiatrist that it made me feel depressed but strangely it felt like different type than the true depression I also have. I am now on Strattera and don't get the medication-induced depression just the true depression.

sarahsweets
08-25-17, 10:38 AM
usually it has to to with too high of a dose, but in some cases too low of a dose can cause these reactions as well.

Jenn1202
08-29-17, 02:26 AM
I felt that way on Ritalin. Adderall seems to have the opposite effect. Dex doesn't make me feel any more or less robotic.

Emre22
08-29-17, 06:28 AM
feeling mechanic, rational , emotionless isnt a bad thing, dont worry about it, you can't be a sociopath or psychopath if you arent born that way.

If you can look into core of situation ,you will realize that being mechanic and rational makes you less weak in many situation and you can make more beneficial decisions.

you make less mistakes ,as rational you are